MathSciNet Relay Station
MathSciNet bibliographic data
MR1638635 (99i:14004) 14B20 (14B15 14F10 14F20)
Yekutieli, Amnon Smooth formal embeddings and the residue complex. Canad. J. Math. 50 (1998), no. 4, 863–896.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement